# SDR HALA9900010

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 System
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

HNL - FLT 01 - LOG PAGE:  4917190.  NR 1 MANIFOLD FAIL AT 1730, COMP FIRST CLASS WAS VERY WARM, MANIFOLD TEMP WAS 240 DEGREES, THEN CAME 'DUCT, AVIONICS COMP OVERHEAT' CAME ON.  ACCOMPLISHED CHECKLIST.  PNEUMATIC TEMP HIGH WARNING LIGHT ILLUMINATED.  EMERGENCY CHECKLIST COMPLETED.  PACK SHUT DOWN.  REPLACED HIGH RPESSURE, BLEED TEMP SENSOR.  GROUND RUN CHECK OK.  (X)
